# SDR 3GMA20130215001

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N481LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9392
- Aircraft time: 672 hours, 2,117 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 672 hours, 1,104 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON APPROACH, ROTOR TIP IMPACTED FLAG & FLAG HOLDER MOUNTED ON INDUSTRIAL CRANE.  CREW FELT MINOR LOW FREQUENCY VIBRATION.  PILOT LANDED ACFT IMMEDIATELY.  ON PRELIMINARY INSPECTION, MINOR DAMAGE TO ONE MAIN ROTOR BLADE END CAP WAS DISCOVERED.  PILOT NOTED NO LOSS OF NR, NOISE IMPACT, OR ANY CHANGE IN INDICATIONS, ASIDE FROM THE SLIGHT LOW-FREQUENCY ROTOR VIBRATION.
